Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

L. Ambrosio - M. Miranda Jr - D. Pallara

Some fine properties of $BV$ functions on Wiener spaces

created by pallara on 03 Jan 2015
modified on 13 Aug 2017

[BibTeX]

Published Paper

Inserted: 3 jan 2015
Last Updated: 13 aug 2017

Journal: Anal. Geom. Metr. Spaces
Volume: 3
Pages: 23-48
Year: 2015
Links: published paper

Tags: GeMeThNES


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1